Norton Shopping Guarantee

Asaphen EC

(ASA, Acetylsalicylic Acid)
  • All Strengths

  • 81mg

Brand Choices
Entrophen EC 81mg coupon from www.universaldrugstore.com
Over the Counter Manufactured by Johnson & Johnson. Product of Canada. Shipped from Canada.
Generic equivalents for asaphen-ec

What is a generic medication?

Generic medications are significantly discounted copies of brand name medication that have the same active ingredients, intended use, dosage, side effects, effects, and route of administration as the original brand name medication. In other words, generic medications have the same pharmacological effects as their brand-name counterparts. Over half of all prescribed medications are for generic medications.

We don't have this generic product yet!

Sign up to get exclusive coupon discounts and be the first to be notified when we have this product available.

Asaphen EC Drug Information

Are you paying too much for Asaphen EC? Save up to 80% when purchasing your prescription drugs from Universal Drugstore. Our prescription service aspires to conveniently provide you with affordable medications at the lowest prices in Canada and internationally.

We’re working with a number of Canadian and international pharmacy partners, all licensed by their qualified governmental regulatory bodies. By collaborating with our partners, we are able to offer a wide range of brand and generic medications at very competitive prices. You can obtain discount prescription drugs through our online pharmacy. Our prices are already up to 80% lower than your local pharmacy. We are committed to providing you with the best service and prices. This is why we’ll match the price of any of our online pharmacy competitors who require a valid prescription.

Order Asaphen EC at a discount price today!

Why Buy Asaphen EC from Universal Drugstore?

We are the global leader in online prescription drug savings with almost 20 years of experience supplying prescription and over the counter drugs to our international customers. More than 300,000 international patients have used our service to receive their prescription and over-the-counter medications.

In the past two decades together with our international pharmacy partners we have shipped over 2 million prescription medication orders to our satisfied customers.

Your safety is our top priority. You can feel completely secure purchasing through us. We use SSL encryption to secure all of your personal information that is transferred through our website while using our service.

How Long Does It Take to Receive My Asaphen EC Order?

You can easily place an order on our website in under 5 minutes. First you need to set up an account with us, create a payment method, and send us your prescriptions. Alternatively, you can order by downloading our order form or by placing an order over the phone. Delivery can take approximately 2 weeks to North America, and 4 weeks to other countries.

  • Asaphen EC Overview

    Aspirin is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Aspirin is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking a certain natural substance in your body to reduce pain and swelling. Consult your doctor before treating a child younger than 12 years. Your doctor may direct you to take a low dose of aspirin to prevent blood clots. This effect reduces the risk of stroke and heart attack. If you have recently had surgery on clogged arteries (such as bypass surgery, carotid endarterectomy, coronary stent), your doctor may direct you to use aspirin in low doses as a "blood thinner" to prevent blood clots.

  • How to Use Asaphen EC

    If you are taking Asaphen EC for self-treatment, follow all directions on the product package. If you have any questions, ask your doctor or pharmacist. If your doctor has directed you to take Asaphen EC, take it exactly as prescribed. Take Asaphen EC by mouth. Drink a full glass of water (8 ounces/240 milliliters) with it unless your doctor tells you otherwise. Do not lie down for at least 10 minutes after you have taken Asaphen EC. If stomach upset occurs while you are taking Asaphen EC, you may take it with food or milk. Swallow enteric-coated tablets whole. Do not crush or chew enteric-coated tablets. Doing so can increase stomach upset. Do not crush or chew extended-release tablets or capsules. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing. The dosage and length of treatment are based on your medical condition and response to treatment. Read the product label to find recommendations on how many tablets you can take in a 24-hour period and how long you may self-treat before seeking medical advice. Do not take more medication or take it for longer than recommended unless directed by your doctor. Use the smallest effective dose. Consult your doctor or pharmacist if you have any questions. If you are taking Asaphen EC for self-treatment of headache, seek immediate medical attention if you also have trouble speaking, weakness on one side of the body, or sudden vision changes. Before using Asaphen EC, consult a doctor or pharmacist if you have headaches caused by head injury, coughing, or bending, or if you have a headache with vomiting that is severe or doesn't stop, fever, and stiff neck. If you are taking Asaphen EC as needed (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medicine may not work as well. Aspirin with a special coating (enteric coating) or slow release may take longer to stop pain because it is absorbed more slowly. Ask your doctor or pharmacist to help select the best type of aspirin for you. You should not take Asaphen EC for self-treatment of pain for longer than 10 days. You should not use Asaphen EC to self-treat a fever that lasts longer than 3 days. In these cases, consult a doctor because you may have a more serious condition. Tell your doctor promptly if you develop ringing in the ears or difficulty hearing. If your condition lasts or gets worse (such as new or unusual symptoms, redness/swelling of the painful area, pain/fever that does not go away or gets worse) or if you think you may have a serious medical problem, tell your doctor promptly.

  • Asaphen EC Precautions

    Before taking aspirin, tell your doctor or pharmacist if you are allergic to it; or to other salicylates (such as choline salicylate); or to other pain relievers or fever reducers (NSAIDs such as ibuprofen, naproxen); or if you have any other allergies. Asaphen EC may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. If you have any of the following health problems,bleeding/blood-clotting disorders (such as hemophilia, vitamin K deficiency, low platelet count), kidney disease, liver disease, diabetes, stomach problems (such as ulcers, heartburn, stomach pain), aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), growths in the nose (nasal polyps), gout, certain enzyme deficiencies (pyruvate kinase or G6PD deficiency). This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with Asaphen EC, may increase your risk for this side effect. Limit alcoholic beverages, and stop smoking. Check with your doctor or pharmacist for more information. Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Children and teenagers less than 18 years old should not take aspirin if they have chickenpox, flu, or any undiagnosed illness or if they have recently received a vaccine. In these cases, taking aspirin increases the risk of Reye's syndrome, a rare but serious illness. Tell your doctor promptly if you see changes in behavior with nausea and vomiting. This may be an early sign of Reye's syndrome. Older adults may be more sensitive to the side effects of Asaphen EC, especially stomach/intestinal bleeding and ulcers. Aspirin is not recommended for use to treat pain or fever during pregnancy. Before using Asaphen EC, women of childbearing age should talk with their doctor(s) about the benefits and risks. Tell your doctor if you are pregnant or if you plan to become pregnant. Asaphen EC may harm an unborn baby and cause problems with normal labor/delivery. It is not recommended for use in pregnancy from 20 weeks until delivery. If your doctor decides that you need to use Asaphen EC between 20 and 30 weeks of pregnancy, you should use the lowest effective dose for the shortest possible time. In some cases, low-dose aspirin (usually 81-162 milligrams a day) may be used safely during pregnancy to prevent certain conditions. Talk to your doctor for more details. Aspirin passes into breast milk. When used in large amounts (such as to treat pain or fever), it may harm a nursing infant and breast-feeding while using Asaphen EC is not recommended. However, low-dose aspirin for heart attack or stroke prevention may be used if directed by your doctor. Consult your doctor before breast-feeding.

  • Asaphen EC Misdose

    If your doctor directs you to take Asaphen EC on a regular schedule (not just "as needed") and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up.

  • Asaphen EC Interactions

    Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.mifepristone, acetazolamide, "blood thinners" (such as warfarin, heparin), corticosteroids (such as prednisone), dichlorphenamide, methotrexate, valproic acid, herbal medications (such as ginkgo biloba). Before using Asaphen EC, consult your doctor if you have recently received certain live vaccines (such as varicella vaccine, live flu vaccine). Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers known as NSAIDs (non-steroidal anti-inflammatory drugs such as ibuprofen, ketorolac, naproxen). To prevent an overdose of aspirin, read the labels carefully before taking other pain relievers or cold products to make sure they do not contain aspirin. Ask your pharmacist about using these products safely. Daily use of NSAIDs (such as ibuprofen) may decrease aspirin's ability to prevent heart attack/stroke. If you are taking low-dose aspirin for prevention of heart attack/stroke, consult your doctor or pharmacist for more details and to discuss other possible treatments (such as acetaminophen) for your pain/fever. Asaphen EC may interfere with certain laboratory tests (including certain urine sugar tests), possibly causing false test results. Make sure laboratory personnel and all your doctors know you are taking Asaphen EC.

  • Asaphen EC Side Effects

    Upset stomach and heartburn may occur. If either of these effects last or get worse, tell your doctor or pharmacist promptly. If your doctor has directed you to use Asaphen EC, remember that your doctor has judged that the benefit to you is greater than the risk of side effects. Many people using Asaphen EC do not have serious side effects. Tell your doctor right away if you have any serious side effects,nausea/vomiting that is severe or doesn't stop, easy bruising/bleeding, difficulty hearing, ringing in the ears, signs of kidney problems (such as change in the amount of urine), unexplained tiredness, dizziness, dark urine, yellowing eyes/skin. Asaphen EC may rarely cause serious bleeding from the stomach/intestine or other areas of the body. If you notice any of the following very serious side effects,stomach/abdominal pain that is severe or doesn't go away, black/tarry stools, vomit that looks like coffee grounds, trouble speaking, weakness on one side of the body, sudden vision changes or severe headache. A very serious allergic reaction to Asaphen EC is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction,fever, swollen lymph nodes, rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch. In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

  • Asaphen EC Storage

    Store at room temperature away from moisture and light. Different brands of Asaphen EC may have different storage needs. Check the product package for instructions on how to store your brand, or ask your pharmacist. Do not store in the bathroom. Do not use any aspirin product that has a strong vinegar-like smell. Keep all medications away from children and pets. Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard Asaphen EC when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.

IMPORTANT DISCLAIMER: All medical content is supplied by a third-party company who is independent from this web site. As such, this web site cannot guarantee the reliability, accuracy, and /or medical efficacy of the information provided. In all circumstances, you should seek the advice of a health professional pertaining to drug, treatment and/or medical condition advice. Note that not all products are shipped by our contracted Canadian pharmacy. This website contracts with dispensaries around the world that ship products directly to our customers. Some of the jurisdiction include but are not limited to United Kingdom, Europe, Turkey, India, Canada, Vanuatu, Mauritius, and USA. The items within your order may be shipped from any one of these jurisdictions depending on the availability and cost of the products at the time you place your order. The products are sourced from these countries as well as others. Please note that the product appearance may vary from actual product received depending on availability.

Search engine powered by ElasticSuite